4 doctors weighed in:
How do you treat persistent muscle twitching after stopping benzodiazin?
4 doctors weighed in

Dr. Susana Duncan
Physical & Rehabilitation Medicine
1 doctor agrees
In brief: Time
Tincture of time.
As your body, in particular your nervous system adjusts to the absence of your medication and resets its thresholds so your muscle twitching should resolve. If it does not then you may consider that it is not due to drug withdrawal, but has another cause within the muscle or the nerves to the muscle.

In brief: Time
Tincture of time.
As your body, in particular your nervous system adjusts to the absence of your medication and resets its thresholds so your muscle twitching should resolve. If it does not then you may consider that it is not due to drug withdrawal, but has another cause within the muscle or the nerves to the muscle.
Dr. Susana Duncan
Dr. Susana Duncan
Thank
Dr. Edward Neilsen
Family Medicine
1 doctor agrees
In brief: Time...
Typically it will take time.
Benzos act on the brain similar to alcohol, and withdrawal can cause many things, including twitches. Remember, taking benzos or alcohol may help temporarily, but the problem will just be delayed. If you are taking other medications (such as meds for mental illness), see your dr to make sure these are not contributing, as the benzos could have been covering this up.

In brief: Time...
Typically it will take time.
Benzos act on the brain similar to alcohol, and withdrawal can cause many things, including twitches. Remember, taking benzos or alcohol may help temporarily, but the problem will just be delayed. If you are taking other medications (such as meds for mental illness), see your dr to make sure these are not contributing, as the benzos could have been covering this up.
Dr. Edward Neilsen
Dr. Edward Neilsen
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified, Family Medicine
384K people helped
Continue
108,000 doctors available
Read more answers from doctors